Revista Matemática Iberoamericana


Full-Text PDF (125 KB) | Metadata | Table of Contents | RMI summary
Volume 22, Issue 3, 2006, pp. 955–962
DOI: 10.4171/RMI/479

Published online: 2006-12-31

Asymptotic behaviour of monomial ideals on regular sequences

Monireh Sedghi[1]

(1) Azarbaidjan University of Tarbiat Moallem, Tabriz, Iran

Let $R$ be a commutative Noetherian ring, and let $\mathbf{x}= x_1, \ldots, x_d$ be a regular $R$-sequence contained in the Jacobson radical of $R$. An ideal $I$ of $R$ is said to be a monomial ideal with respect to $\mathbf{x}$ if it is generated by a set of monomials $x_1^{e_1}\ldots x_d^{e_d}$. The monomial closure of $I$, denoted by $\widetilde{I}$, is defined to be the ideal generated by the set of all monomials $m$ such that $m^n\in I^n$ for some $n\in \mathbb{N}$. It is shown that the sequences $\mathrm{Ass}_RR/\widetilde{I^n}$ and $\mathrm{Ass}_R\widetilde{I^n}/I^n$, $n=1,2, \ldots,$ of associated prime ideals are increasing and ultimately constant for large $n$. In addition, some results about the monomial ideals and their integral closures are included.

Keywords: Monomial ideals, integral closures, monomial closures

Sedghi Monireh: Asymptotic behaviour of monomial ideals on regular sequences. Rev. Mat. Iberoamericana 22 (2006), 955-962. doi: 10.4171/RMI/479